MathSciNet Relay Station
MathSciNet bibliographic data
MR2211469 (2006j:93072) 93D09 (93C55)
Cui, Bao Tong; Hua, Min Gang Robust passive control for uncertain discrete-time systems with time-varying delays. Chaos Solitons Fractals 29 (2006), no. 2, 331–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement